Osaka Journal of Mathematics

Uniform algebra generated by $z\sb1,\dots, z\sbn,\,f\sb1(z),\dots, f\sbs(z)$

Akira Sakai

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 12, Number 1 (1975), 33-39.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200757725

Mathematical Reviews number (MathSciNet)
MR0377113

Zentralblatt MATH identifier
0304.46030

Subjects
Primary: 32E30: Holomorphic and polynomial approximation, Runge pairs, interpolation

Citation

Sakai, Akira. Uniform algebra generated by $z\sb1,\dots, z\sbn,\,f\sb1(z),\dots, f\sbs(z)$. Osaka J. Math. 12 (1975), no. 1, 33--39. https://projecteuclid.org/euclid.ojm/1200757725


Export citation